MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Gas Output Problem (1266); Inaccurate Delivery (2339); Output Problem (3005); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was just started.The result will be forwarded in a follow up report.
 
Event or Problem Description
It was reported that the device failed during operation.No injury was reported.
 
Additional Manufacturer Narrative
The log file provided was analyzed for the investigation.On the day of the event, large external leaks in the breathing circuit were detected in man/spont and alarmed optically and acoustically with "apnea".Also internal leaks were repeatedly detected and alarmed in automatic ventilation mode.Possible causes for these leaks in the respiratory system are the fresh gas decoupling valve, the o2 sensor cap or the inspiratory safety valve.Based on the available data, however, the cause could not be narrowed down any further.Pneumatic leaks during therapy lead to a drop in pressure in the system and a loss of volume.The atlan has integrated pressure monitoring.During therapy, pressure alarms are signaled optically and acoustically according to the alarm limits set by the user (e.G.Lack of fresh gas or leakage, minute volume low, apnea, etc.).All alarms, possible causes and remedial measures are described in the atlan instructions for use.It can be concluded that the atlan has detected both external and internal leaks and informed the user of this condition according to its specification.
 
Event or Problem Description
It was reported that the device failed during operation.No injury was reported.

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22094356
Report Number9611500-2025-00276
Device Sequence Number18114168
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)231115(93)8621500-15
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8621500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown